# SDR R61A2019102371128

- Difficulty date: September 27, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17008669005
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL ENTRY*****WHILE AC WAS IN FOR HVY CHECK FOUND LH WHEEL WELL FRAME 52 CRACK AT EDGE REPAIR. AAR MX REPLACE LH WHEEL WELL FRAME 52 PN 170-08669-005 IAW SRM 51-41-01, 51-43-01. FOR DETAILS OF WORK PERFORMED SEE AAR NRC# 4500474-1000-0012. AC RETURNED TO SERVICE.*****SUPPLEMENTAL ENTRY
